Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4
  1. #1
    markyh's Avatar
    markyh is offline New Member
    Join Date
    Jun 2003
    Location
    uk
    Posts
    40

    light headed and dizzy from AS

    Hi,, i'm on my 5th week of my cycle and every now and then i'll feel really lightheaded and dizzy, it'll last for about a day then go for a few days. Is this normal when taking AS?, its only happened since i've been doing this cycle:
    Deca wk 1-10 , 400mg pw
    Dbol wk 1-5, 25mg ed
    Sust 250 wk 5-12 500mg pw..

    Nolva from wk 4 30mg ed

    Its not my first cycle, its probably the biggest on i've done..

    I'm eating and training good, not to sure why this happens..

    Help appreciated..
    Thanks.
    Mark..

  2. #2
    LORDBLiTZ Guest
    I get lightheaded and dizzy from nolva.Did it start after the nolva?

  3. #3
    cuban1983 is offline Junior Member
    Join Date
    May 2003
    Location
    Miami
    Posts
    101
    Originally posted by LORDBLiTZ
    I get lightheaded and dizzy from nolva.Did it start after the nolva?
    Me 2.

  4. #4
    markyh's Avatar
    markyh is offline New Member
    Join Date
    Jun 2003
    Location
    uk
    Posts
    40
    Not to sure, maybe??. Thing is tho, you cant not take an anti e..

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •